A new criterion for melting of nanostructures of arbitrary shapes

Margaretta, Desyana Olenka and Lestari, Mega Silvia and Nuryadin, Bebeh Wahid and Abdullah, Mikrajuddin A new criterion for melting of nanostructures of arbitrary shapes. The European Physical Journal B, 89 (154). pp. 2-5. ISSN 1434-6028

[img]
Preview
Text (Full Text)
Jurnal Internasional - 1.pdf

Download (366kB) | Preview
[img]
Preview
Text
Bebeh_Koresponden_Jurnal Internasional 1.pdf

Download (82kB) | Preview
Official URL: https://doi.org/10.1140/epjb/e2016-70140-5

Abstract

We introduce a new and general criterion for melting as an alternative to the commonly used Lindemann criterion. Nanostructures are modeled using a zipper model and the melting process is assumed to start from the outer layer and develop towards the center layer. Melting occurs when the logarithm of the partition function per number of layers is zero. The equation shows good consistency with experimental data for the melting of thin films, nanoparticles, and nanowires. We also introduce a degree-of-freedom parameter which seems to be universal for most metals.

Item Type: Article
Subjects: Modern Physics
Divisions: Fakultas Sains dan Teknologi > Program Studi Fisika
Depositing User: Dr. Bebeh Wahid Nuryadin
Date Deposited: 08 May 2019 04:10
Last Modified: 09 May 2019 02:43
URI: http://digilib.uinsgd.ac.id/id/eprint/20149

Actions (login required)

View Item View Item